# SDR SIMA20140514002

- Difficulty date: May 14, 2014
- Submitted: May 15, 2014
- Operation: Air carrier
- Aircraft: N658AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145760
- Aircraft time: 27,340 hours, 23,450 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070009520
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLASHLIGHT STOPPED FLASHING AT 18B.  R & R RECHARGEABLE FLASHLIGHT AT 18B IAW AMM 33-51-01, OPERATIONS CHECKED NORMALLY.
